MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. SECURE-C; SECURE®-C ENDPLATE & CORE ASSEMBLY, 13X14, 6MM, 6°

GLOBUS MEDICAL, INC. SECURE-C; SECURE®-C ENDPLATE & CORE ASSEMBLY, 13X14, 6MM, 6°
Model Number 714.266S
Health Effect - Clinical Code Pain (1994)
Date of Event 12/21/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was returned for evaluation.All damage features on the explanted device are consistent with surgical instruments used during the removal of the device.The removal was related to patient pain that may have been associated with the implant being placed "off midline", suggesting that the cause of pain may be associated with surgical technique.However, the exact cause of the reported issue could not be determined.
 
Event or Problem Description
It was reported that a revision surgery was done to remove a secure c device due to patient pain and the device being placed off midline.

Brand Name
SECURE-C
Common Device Name
SECURE®-C ENDPLATE & CORE ASSEMBLY, 13X14, 6MM, 6°
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon 19403
MDR Report Key11195707
Report Number3004142400-2021-00012
Device Sequence Number4294245
Product Code MJO
UDI-Device Identifier00889095179118
UDI-Public00889095179118
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P100003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number714.266S
Device Lot NumberGBX227LD
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/31/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/22/2020
Initial Report FDA Received Date01/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age51 YR